DOI 10.1097/jcp.0000000000002157
Prolonged QTc Interval Normalization After Switch to Lurasidone: A Case Series.
Аннотация
BACKGROUND
QTc prolongation is a known side effect of antipsychotics and antidepressants and can lead to torsade de pointes, a potentially fatal tachycardia that may result in sudden death. Lurasidone is an atypical antipsychotic associated with a low incidence of QTc prolongation. However, the effect of switching to lurasidone after antipsychotic- or antidepressant-induced QTc prolongation remains underexplored.
PROCEDURES: Nine inpatients with prolonged QTc intervals following treatment with various antipsychotics or antidepressants were included. QTc intervals were compared before and after switching to lurasidone.
FINDINGS: Most patients exhibited shorter QTc intervals after switching to lurasidone.
IMPLICATIONS/
CONCLUSIONS
This case series demonstrated that switching to lurasidone reduced QTc prolongation induced by other antipsychotics or antidepressants. Lurasidone may lower the risk of sudden cardiac death in patients with psychiatric disorders by shortening QTc intervals.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.